MathSciNet Relay Station
MathSciNet bibliographic data
MR22594 (9,231c) 27.2X
Federer, Herbert The $(\varphi,k)$ rectifiable subsets of $n$-space. Trans. Amer. Soc. 62, (1947). 114–192.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement